# SDR 0203119860

- Difficulty date: September 19, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 60,019 hours, 59,345 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Lt Mlg Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, THE RIGHT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.  THE RIGHT HYDRAULIC PRESSURE DROPPED TO ZERO.  COMPLIED WITH COM PROCEDURES AND FLIGHT CONTINUED WITH AN UNEVENTFUL APPROACH AND LANDING.  MAINTENANCE FOUND THE LEFT OUTBOARD BRAKE LINE DAMAGED AND LEAKING.  REPLACED THE LEFT OUTBOARD BRAKE LINE, RIGHT HYDRAULIC PUMPS, AND FILTERS.  AIRCRAFT RETURNED TO SERVICE.
